# SDR CA060422002

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT HORIZONTAL STAB NR 1 ELEVATOR HINGE FITTING LOWER PORTION HAS A GOUGE REPAIRED IAW CUSTOMER EA. (TC NR 20060422002)
